Institute of Information Theory and Automation

Publication details

D-stability of polynomial matrices

Journal Article

Henrion Didier, Bachelier O., Šebek M.


serial: International Journal of Control vol.74, 8 (2001), p. 845-856

research: AV0Z1075907

project(s): KSK1019101, GA AV ČR

keywords: polynomial methods, robust control, linear matrix inequalities

abstract (eng):

Necessary and sufficient conditions are formulated for the zeros of an arbitrary polynomial matrix to belong to a given region D of the complex plane. The conditons stem from a general optimization methodology mixing quadratic and semidefinite programming, LFRs and rank-one LMIs. They are expressed as an LMI feasibility problem that can be tackled with widespread powerful interior-point methods.

Cosati: 09I

RIV: BC

Responsible for information: admin
Last modification: 21.12.2012
Institute of Information Theory and Automation